# SDR SWAA2023041214170

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD TO WEB ATTACH ANGLE AT RBL 21 BS 767+6 WL 155.<[01] NO LIMITS FOR CORROSION ON SHIELD ATTACH ANGLE REPAIR BY REPLACEMENT IAW SRM CH 51-10-02.;[02] REMOVED AFT CARGO BAY FWD DOOR SHIELD ANGLE FROM WEB IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE P/N 146A8125-53 IAW SRM 51-40-05-0G-0. REQ. OK TO INSTALL.;[03] REMOVED AFT CARGO BAY FWD DOOR SHIELD ANGLE FROM WEB IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE P/N 146A8125-53 IAW SRM 51-40-05-0G-0 AND DWG. 146A8123. REQ. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] PARTIALLY INSTALLED AFT CARGO BAY FWD DOOR SHIELD TO WEB ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG. 146A8123.;[06] INSTALLED NEW AFT CARGO BAY FWD DOOR SHIELD TO WEB ATTACH ANGLE P/N 146A8125-53 IAW SRM 51-40-02-0G-0 AND DWG. 146A8123.;[07] SIGNED FOR PART;[08] VERIFIED CORRECTIVE ACTION STEPS 5 AND 6. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
